# SDR AUS20031159

- Difficulty date: November 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Airbus A330-202
- Engine: Ge CF680
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Incorrect
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT GREASE USED ON TRIM ABLE HORIZONTAL STABILIZER ACTUATOR (THSA). AEROSHELL 22 USED INSTEAD OF CORRECT AEROSHELL 33. USE OF INCORRECT GREASE MAKES AIRCRAFT NON COMPLIANT WITH AD/330/7.UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
